# SDR 00FDEA00523

- Difficulty date: August 6, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- System (JASC): 2710 · Aileron Control System
- Part: Relay
- Condition: Failed
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

LEVEL 2 ALERT IN-FLT AILERON DEFLECT DISAGREE.  *S/D*  REMOVED AND REPLACED RELAY R2-5060 PER SMP.  REMOVED AND REPLACED FLAP HANDLE POS TRANSMITTER PER MD-11 MM 27-54-03.  OPS CK OK.
